# SDR DALA1221899203

- Difficulty date: March 6, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 664-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT CUSP WEB HAS CORROSION FROM BS 664 TO 693.  CUSP WEB CORROSION REPAIRED PER ERA398191-14MA.
